MathSciNet Relay Station
MathSciNet bibliographic data
MR301119 (46 #277) 20M10
Justin, J. Characterization of the repetitive commutative semigroups. J. Algebra 21 (1972), 87–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement